# SDR RAIA990307

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A77
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 7479 - LEX - LOST ALL HYDRAULIC PRESSURE. MAINTENANCE REPLACED RIGHT ENGINE HYDRAULIC PUMP PRESSURE HOSE. (M)
